# SDR IXXA2022090405

- Difficulty date: July 28, 2022
- Submitted: September 4, 2022
- Operation: Air carrier
- Aircraft: N227AZ
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 102,541 hours, 17,322 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Part number: 311T2570248
- Part serial: NSN
- Condition: Elongated
- Location: #2 Eng Outbd Pyl
- Part time: 102,541 hours, 17,322 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG/PYLON PANEL 446CL HAS 2 EA ELONGATED FASTENER HOLES
